MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT NDL 18X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJCT NDL 18X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188818100
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the 18-gauge needles are supposed to lock onto the syringes and they don¿t lock.They keep spinning when they put them onto the syringe.Per additional information received on 18mar2022, there wasn¿t any harm done.They used a different needle they had purchased previously and there were no problems.The syringe used was a 3rd party syringe.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 122933 and associated shop orders indicates that samples were visually and functionally tested during production and no issues were found.The lot was produced between 13-aug-2021 and 16-aug-2021.There were no non-conformances relating to the reported issue during the production of this lot.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and no issues were identified.All scheduled maintenance and calibration activities were completed.There were no process or material changes related to the reported condition for this product in the 12 months prior to the production date.Process monitoring data was reviewed, and no equipment issues related to the reported condition were observed.A review of the machine setup was conducted and revealed no issues.The equipment was reviewed for malfunctions or issues that could have contributed to the reported condition, but no such issues were observed during the review.There were 5 boxes of samples returned with this complaint.The samples were functionally tested however the reported condition could not be confirmed; the needles were able to lock onto the syringes.The true root cause could not be determined as the reported issue was not confirmed.Also, there were no anomalies found during a review of the dhrs, maintenance records or process monitoring data.There was no evidence of any systemic failure of the manufacturing process.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, leak test will be performed for water, air and vacuum which determines if the needles lock onto syringe or not.The lot met all defined acceptance requirements and was released.Based on the investigation and root cause analysis, the initiation of a corrective and preventative action is not required.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT NDL 18X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13998829
Report Number1017768-2022-01007
Device Sequence Number14676319
Product Code FMI
UDI-Device Identifier10884521007048
UDI-Public10884521007048
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1188818100
Device Catalogue Number1188818100
Device Lot Number122933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown